# SDR 20000601SH018

- Difficulty date: April 25, 2000
- Submitted: June 1, 2000
- Operation: General aviation
- Aircraft: N99GH
- Make and model: Beech 99A
- Aircraft serial: U112
- Engine: Pwa PT6A27
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 993800007
- Condition: Punctured
- Location: Rt Nacelle
- Part time: 33,344 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE FUEL CELL FOUND LEAKING FUEL.  INSPECTION REVEALED A PUNCTURE IN THE SIDE OF THE CELL CAUSED BY A TANK HANGER THAT HAD BECOME DISLODGED FROM ITS ORIGINAL LOCATION.  THE HANGER PROTRUDING CLIP HAD REPOSITIONED TOWARD THE TANK LINER CAUSING THE TANK TO BE PUNCTURED AS THE FUEL LEVEL INCREASED.  DURING INITIAL INSTALL OF FUEL CELL, SUBMITTER STATED CARE SHOULD BE TAKEN TO VERIFY PROPER SEATING OF THE CELL HANGERS TO PREVENT THIS FROM RECURRING.  (CELL DATED 1979 AND OTHERWISE APPEARED IN GOOD CONDITION).  (X)
